# SDR DALA2020033002075

- Difficulty date: March 26, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 75,053 hours, 24,680 cycles
- System (JASC): 5270 · Door Warning System
- Part: Module
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5636 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:603. CORRECTIVE ACTION: RELAMPED, TROUBLESHOT FOUND L-2 DOOR SLIDE LIGHT MODULE BAD AND REPLACED, SLIDE LIGHT OPERATES NORMAL PER B757 AMM 25-66. (1539654)
